# SDR CALA2023032000805

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737*
- Aircraft serial: 28799
- Aircraft time: 74,479 hours, 26,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: R Windw Upp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION AT THE RH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 STEP 9.2 (REF. AAR NR 99963050). REPAIR OF RH WINDOW FRAME MOD C/W ON EA 5310-04554 REV. B OP 004 FOR TRACKING ONLY (WORK ACCOMPLISHED BY V939544 AND AAR QC A-76 V920285). SFR#1031680
